# SDR USAA950016

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Prox Switch
- Condition: Failed
- Location: Nr 5 Slat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1795 - FLIGHT EN ROUTE, WHEN FWD AMBER LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED.  THE NR 5 SLAT FULL EXTEND LIGHT ALSO ON.  FLIGHT DIVERTED TO BWI WHERE LANDING  WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 5 LEADING EDGE SLAT PROXIMITY SWITCH, S178.  ALL INDICATIONS CHECK NORMAL.  (W)
